# SDR AALA994181

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT/RIGHT WINGS UPPER SKIN HAS CORROSION BLENDOUTS.  CORROSION BLENDED, FASTENERS REPLACED, AREA CHECKED FOR CRACKS.  RE-FINISHED PER MB 767-196.  TST: 55,772 HOURS. CYCLES:  16,441. (X)
